# FFWPU USA: Cheon Shim Won USA - March 2023 2-Day Event and 7-Day Workshops

Naokimi Ushiroda February 19, 2023

Dear Brothers and Sisters,

Cheon Shim Won USA is hosting a 2-day HJ CheonBo event in IPEC Las Vegas on March 4-5, followed by the 3rd 7-day workshop on March 5-11.

Please see attached the notices for the 2-day event, the 7-day workshop and a special notice regarding online participation.

Please visit <u>cheonshimwon,org/</u> for more information and registration.

For questions, please contact Willus Namowicz at register@ cheonshimwon,org

Thank you, and God Bless,

Tal

Tal Zorer Executive Assistant Office of the President Family Federation for World Peace and Unification USA Holy Spirit Association for the Unification of World Christianity Email: president@ unification.org







Official Number: HJ CheonJu CheonBo Training Center Heavenly USA 2023 - 3 To: Regional President of North America, President of FFWPU USA, Subregional Leaders, Pastors, and to all Blessed Family Members From: Cheon Shim Won Heavenly USA Date: Feb 15, 2023 Title: March Cheon Shim Won USA 7-Day Workshop

I pray that Heavenly Parent's and True Parents' Blessings and Love be with all Providential Nations. Cheon Shim Won Heavenly USA will hold the 'HJ Cheonbo 7-Day Special Workshop' from March 5 to March 11.

Information regarding the 7-Day Workshop is shown below. We hope that many of you will be able to participate.

----- Information -----

# Cheon Shim Won 7-Day Special Workshop

March 5 – 11, 2023

# 1. Who can Participate:

- A. Family Federation Members of Heavenly North America
- B. 18 years or older

# 2. Location:

A. Cheon Shim Won USA (7966 Haven St, Las Vegas, NV 89123)

# 3. Workshop Fee:

- A. Workshop Fee: \$450
- B. You may pay on the Cheon Shim Won USA website, or you can pay when you arrive.

# 4. Things to Prepare:

- A. Clothing and Attire:
  - i. White T-shirt (3 or more)
  - ii. Dust-Free Long Pants; no jeans or cargo pants (3 or more)
  - iii. Bring 3 4 days' worth of clothes
  - iv. Laundry Machine Available
- B. Other Items:
  - i. Cheon Seong Gyeong
  - ii. Notebook and writing utensil
  - iii. Toiletries, towel, water bottle, and necessary medication (this is a Drug-Free, Smoke-Free facility).

#### 5. General Schedule:

5:30 - 6:00 AM	Wake Up	(30min)
6:00 - 8:00 AM	CSW Prayer Devotion	(2hr)
8:00 - 9:30 AM	Breakfast	(1hr 30min)
9:30 - 12:30 PM	Lectures	2 Lectures
12:30 - 1:30 PM	Lunch	(1hr)
1:30 - 3:30 PM	Original Mind (free) Time	(2hr)
3:30 - 5:00 PM	Lectures	1 Lecture
5:00 - 7:00 PM	Dinner	(2hr)
7:00 - 8:00 PM	Chanyang Session	(1hr)
8:00 - 9:00 PM	Evening Devotion	(1hr)
9:00 - 9:30 PM	Reflection	(30min)
9:30 - 10:30 PM	Wash-up	(1hr)
10:30 PM	Lights Out	

#### 6. Workshop Registration:

- A. Mar CSW 7-Day Workshop
  - i. REGISTRATION OPEN!
  - ii. Registration Closes: March 1
- B. You can Register at Cheon Shim Won USA Official Website

#### 7. Flight Information:

- A. Mar CSW 7-Day Workshop
  - i. Arrival Flight: Mar 5 before 1pm
  - ii. Return Flight: Mar 11 after 1pm
  - iii. Due to the March HJ Cheonbo Event, CSW cannot provide transportation from Airport. Please check location for Workshop Address

#### 8. CONTACT:

- A. Coordinator: Willus Namowicz
- B. Phone: + 1-510-760-9862
- C. Email: register@cheonshimwon.org
- D. Website: cheonshimwon.org

Sincerely,

Dr. Ki Hoon Kim President, HJ CheonJu CheonBo Training Center Heavenly USA



Official number: HJ Cheonju Cheonbo USA USA 2023 - 2 To: Regional President of North America, President of FFWPU USA, Subregional Leaders, Pastors, and all Blessed Family Members From: Cheon Shim Won USA Date: Feb 15, 2023 Title: Registration for Ancestor Liberation & Blessing in North America

We pray that the Blessings and Love of Heavenly Parents and True Parents be with all the Providential Nations.

On March 4 and 5, we will hold the Ancestor Liberation Ceremony and Ancestor Blessing Ceremony in IPEC, Las Vegas. We hope that many Blessed Families will participate in the Ancestor Liberation and Blessing Ceremonies for their Ancestors in the Spirit World and receive Heavenly Fortune.

In order to make it easier for Blessed Families to register and participate, please share the information below to them as soon as possible.

# **Information**

# March HJ Cheonbo Event

March 4 – 5, 2023

# 1. Schedule

- o HJ Cheonbo Event
  - Day-1: (Sat) March 4th, 2023
    - Time: 9:00 am 5:00 pm (PST)
  - Day-2: (Sun) March 5th, 2023
    - Time: 8:00 am 10:00 am (PST)

# 2. Location of Event

- o International Peace Education Center (IPEC)
  - 6590 Bermuda Rd, Las Vegas, NV 89119

\*Physical attendance is required.

# 3. Who can participate?

o For all Blessed Families of Heavenly North America

\*If you have Covid symptoms or have been in contact with someone showing Covid symptoms within three days before the event, for the safety of all blessed families and others, please quarantine and follow CDC Guidelines.

# 4. Registration & Deadline

• Online Event Registration

- Opens: REGISTRATION IS OPEN!
- Closes: March 1, 2023, 6:00pm (Pacific Time)
- Applications are accepted through the <u>Homepage of Cheon Shim Won USA Official</u> <u>Website</u>

\*Please register and send forms early as possible. If you cannot make it by the deadline, walkins (no-appointment visitation) are still available. Walk-in times will be between 02/28 - 03/03, 10:00 AM - 5:00 PM (Pacific Time), and March 4, 7:30 AM - 3:00 PM (Pacific Time). Forms and Liberation/Blessing Donations will not be accepted after 4:00 PM (Pacific Time)!

# 5. Registration Fee

Age Group	Adult (18 and above)	Teen (13 to 17)	Child (2 to 12)	Ancestor Liberation and Blessing Monetary Offering
Workshop Participation Fee	\$50	\$30	\$10	Please communicate with Registration team ( <u>register@cheonshimwon.org</u> ) about Monetary Offering

# 6. Payment

- You can access the Workshop Registration from the Homepage of Cheonshim Won Official Website. (<u>Click here for link</u>).
  - First, register to participate in the workshop.
  - Next, fill out the Liberation and Blessing Forms and send through email: register@cheonshimwon.org.
  - Once we confirm the Liberation and Blessing Forms and check that they are filled in correctly, please send a check to the appropriate address. Make sure it arrives by March 1. Checks are made out to "CSW" (three letters only). If you cannot send by mail, you can bring the appropriate amount of cash or check to IPEC between 02/28 03/04, 10:00 AM 5:00 PM (Pacific Time). The deadline of submitting Forms and Donation to the Registration Office is March 4, 3:00 PM (Pacific Time).
- <u>Check information</u>
  - Payable to: CSW
  - 0 Mailing Address: 7966 Haven St, Las Vegas, NV 89123

# 7. Representative and Special Grace

- For Blessed Family Members that desire to participate but cannot due to any unfortunate reasons may have a Representative attend on their behalf. In order to have a Representative, Members must receive permission from the CSW Office beforehand. The standard for a representative:
  - a close family member,
  - or the member's local church pastor. Local church pastors are allowed to represent up to 10 members of their congregation.

• If members cannot find anyone that can represent them, they can apply for special permission to participate by Zoom, and may do so upon receiving permission from CSW Office.

#### 8. Other information

• Additional information will be on the website. For other information, please communicate with the contact provided below.

#### CONTACT

Coordinator: Willus Namowicz Phone Number: +1-510-760-9862 Email: <u>register@cheonshimwon.org</u> Website: <u>Cheonshimwon.org</u>

Sincerely,

Dr. Ki Hoon Kim President, Cheon Shim Won USA





Official Number: HJ CheonJu CheonBo Training Center Heavenly USA 2023 - 4 To: Regional President of North America, President of FFWPU USA, Subregional Leaders, Pastors, and to all Blessed Family Members From: Cheon Shim Won Heavenly USA Date: Feb 17, 2023 Title: Update regarding "Online Participation"

We pray that Heavenly Parent's and True Parents' Blessings and love be with all Providential Nations. As Cheonshim Won Heavenly USA, we would like to make an important announcement regarding receiving special grace to accomplish spiritual work (online participation through Korea HJ CheonBo Training Center).

Before the Covid Pandemic, Blessed family members were required to go directly to Korea in order to do any form of spiritual works (Ancestor Liberation and Blessing, Collateral Liberation and Blessing, Spirit World & Physical World Blessing, etc.). But when the Covid Pandemic started, doing spiritual work in-person became impossible. Because of these temporary circumstances, we were unable to continue doing spiritual work with the original standard. This is when, with Heaven's authority, True Parents allowed Blessed family members to apply and participate in spiritual works through online broadcast. In HJ CheonBo Training Center, this grace from True Parents is called "Special Grace" (not to be confused with Special Grace before the Blessing). Through this Special Grace, Blessed family members were able to partake in Spiritual Works from their local church or from their home.

As of 2023, Blessed family members from the USA are no longer able to receive special grace from Korea HJ CheonBo Training Center and are being directed to apply for spiritual works through the North American Branch. The HJ CheonBo events that will be hosted by the North American Branch will be in-person events. Blessed family members with health issues or any medical conditions that make it impossible to travel may apply for online participation through the North American Branch and receive special permission to complete their spiritual works online. Please contact register@cheonshimwon.org for more information.

Once again, we pray that Heavenly Parent's and True Parents' Blessings and Love be with all Providential Nations.

#### CONTACT:

- A. Coordinator: Willus Namowicz
- B. Phone: + 1-510-760-9862
- C. Email: register@cheonshimwon.org
- D. Website: cheonshimwon.org

Sincerely,

Dr. Ki Hoon Kim, President HJ CheonJu CheonBo Training Center Heavenly USA